본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Kyungpook mathematical journal 10건

  1. [국내논문]   Four-dimensional Naturally Reductive Pseudo-Riemannian Homogeneous Spaces  

    De Leo, Barbara (Dipartimento di Matematica "E. De Giorgi", Universita del Salento)
    Kyungpook mathematical journal v.52 no.1 ,pp. 1 - 11 , 2012 , 1225-6951 ,

    초록

    Our attention is turned to four-dimensional pseudo-Riemannian naturally reductive homogeneous spaces. In particular, our study leads to a complete classification of them.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   Five Cycles are Highly Ramsey Infinite  

    Siggers, Mark (Department of Mathematics, Kyungpook National University)
    Kyungpook mathematical journal v.52 no.1 ,pp. 13 - 20 , 2012 , 1225-6951 ,

    초록

    In a previous paper, the author proved that all odd cycles, except five cycles, are highly Ramsey-infinite. In this paper, we fill in the missing case, and show that five cycles are highly Ramsey-infinite.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   On Certain Class of Multivalent Functions Involving the Cho-Kwon-Srivastava Operator  

    Shenan, Jamal Mohammad (Department of Mathematics, Alazhar University-Gaza)
    Kyungpook mathematical journal v.52 no.1 ,pp. 21 - 32 , 2012 , 1225-6951 ,

    초록

    In this paper a new subclass of multivalent functions with negative coefficients defined by Cho-Kwon-Srivastava operator is introduced. Coefficient estimate and inclusion relationships involving the neighborhoods of p-valently analytic functions are investigated for this class. Further subordination result and results on partial sums for this class are also found.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   On a Certain Integral Operator  

    Porwal, Saurabh (Department of Mathematics, U. I. E. T. Campus, C. S. J. M. University ) , Aouf, Muhammed Kamal (Department of Mathematics, Faculty of Science, University of Mansoura)
    Kyungpook mathematical journal v.52 no.1 ,pp. 33 - 38 , 2012 , 1225-6951 ,

    초록

    The purpose of the present paper is to investigate mapping properties of an integral operator in which we show that the function g defined by $$g(z)=\{\frac{c+{\alpha}}{z^c}{\int}_{o}^{z}t^{c-1}(D^nf)^{\alpha}(t)dt\}^{1/{\alpha}}$$ . belongs to the class $S(A,B)$ if $f{\in}S(n,A,B)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   Further Results about the Normal Family of Meromorphic Functions and Shared Sets  

    Qi, Jianming (Department of Mathematics and Physics, Shanghai Dianji University ) , Zhang, Guowei (School of Mathematics and Statistics, Anyang Normal University ) , Zhou, Linlin (Department of Mathematics, Zhenjiang watercraft college)
    Kyungpook mathematical journal v.52 no.1 ,pp. 39 - 47 , 2012 , 1225-6951 ,

    초록

    Let $\mathcal{F}$ be a family of meromorphic functions in a domain D, and let $k$ , $n({\geq}2)$ be two positive integers, and let $S=\{a_1,a_2,{\ldots},a_n\}$ , where $a_1$ , $a_2$ , ${\ldots}$ , $a_n$ are distinct finite complex numbers. If for each $f{\in}\mathcal{F}$ , all zeros of $f$ have multiplicity at least $k+1$ , $f$ and $G(f)$ share the set $S$ in $D$ , where $G(f)=P(f^{(k)})+H(f)$ is a differential polynomial of $f$ , then $\mathcal{F}$ is normal in $D$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   C-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian 3-manifolds   피인용횟수: 1

    Lee, Ji-Eun (Institute of Mathematical Sciences, Ewha Womans University ) , Suh, Young-Jin (Department of Mathematics, Kyungpook National University ) , Lee, Hyun-Jin (Graduate School of Electrical Engineering and Computer Science, Kyungpook National University)
    Kyungpook mathematical journal v.52 no.1 ,pp. 49 - 59 , 2012 , 1225-6951 ,

    초록

    In this article, using the example of C. Camci([7]) we reconfirm necessary sufficient condition for a slant curve. Next, we find some necessary and sufficient conditions for a slant curve in a Sasakian 3-manifold to have: (i) a $C$ -parallel mean curvature vector field; (ii) a $C$ -proper mean curvature vector field (in the normal bundle).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   Soft Hemirings Related to Fuzzy Set Theory  

    Wu, Hua-Jun (Department of Mathematics, Hubei University for Nationalities ) , Zhan, Jianming (Department of Mathematics, Hubei University for Nationalities)
    Kyungpook mathematical journal v.52 no.1 ,pp. 61 - 79 , 2012 , 1225-6951 ,

    초록

    In this paper, we investigate soft hemirings by fuzzy theory. Some characterizations of hemirings are introduced by means of soft sets. In particular, the $h$ -hemiregular hemirings and $h$ -intra-hemiregular hemirings are also characterized.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   Projective Change between Two Finsler Spaces with (α, β)- metric  

    Kampalappa, Narasimhamurthy Senajji (Department of Mathematics, Kuvempu University ) , Mylarappa, Vasantha Dogehalli (Department of Mathematics, Kuvempu University)
    Kyungpook mathematical journal v.52 no.1 ,pp. 81 - 89 , 2012 , 1225-6951 ,

    초록

    In the present paper, we nd the conditions to characterize projective change between two ( ${\alpha}$ , ${\beta}$ )-metrics, such as Matsumoto metric $L=\frac{{\alpha}^2}{{\alpha}-{\beta}}$ and Randers metric $\bar{L}=\bar{\alpha}+\bar{\beta}$ on a manifold with dim $n$ > 2, where ${\alpha}$ and $\bar{\alpha}$ are two Riemannian metrics, ${\beta}$ and $\bar{\beta}$ are two non-zero 1-formas.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   On 2-Absorbing and Weakly 2-Absorbing Ideals of Commutative Semirings   피인용횟수: 1

    Darani, Ahmad Yousefian (Department of Mathematics, University of Mohaghegh Ardabili)
    Kyungpook mathematical journal v.52 no.1 ,pp. 91 - 97 , 2012 , 1225-6951 ,

    초록

    Let $R$ be a commutative semiring. We define a proper ideal $I$ of $R$ to be 2-absorbing (resp., weakly 2-absorbing) if $abc{\in}I$ (resp., $0{\neq}abc{\in}I$ ) implies $ab{\in}I$ or $ac{\in}I$ or $bc{\in}I$ . We show that a weakly 2-absorbing ideal $I$ with $I^3{\neq}0$ is 2-absorbing. We give a number of results concerning 2-absorbing and weakly 2-absorbing ideals and examples of weakly 2-absorbing ideals. Finally we de ne the concept of 0 - (1-, 2-, 3-)2-absorbing ideals of $R$ and study the relationship among these classes of ideals of $R$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   On Completely ρ-Irresolute and Weakly ρ-Irresolute Functions  

    Chitharanjan, Devamanoharan (Post Graduate and Research Department of Mathematics ) , Missier, Pious (Post Graduate and Research Department of Mathematics)
    Kyungpook mathematical journal v.52 no.1 ,pp. 99 - 107 , 2012 , 1225-6951 ,

    초록

    The purpose of this paper is to introduce two new types of irresolute functions called, completely ${\rho}$ -irresolute functions and weakly ${\rho}$ -irresolute functions. We obtain their characterizations and their basic properties.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지